MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SHEATH; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 914ESPA
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field clinical specialist (fcs), 2 years, 1 month, and 17 days post-implant of a 26 mm sapien 3 ultra resilia valve in the aortic position, the 26 mm sapien 3 ultra resilia valve was noted to have moderate paravalvular leak (pvl).The operator decided to post dilate the already existing valve, which the account noted "has recoiled".During inflation of the commander delivery system with +1cc of extra volume, the balloon ruptured radially and umbrellaed over the nose cone while pulling back into the esheath+.The delivery system was immediately brought back into the esheath+ and removed as a unit.The esheath+ tip could not be removed through the arteriotomy, so a vascular cutdown was needed.The post dilation was unsuccessful and aborted after the balloon burst.The patient received a 6x6mm duct occluder to plug the pvl.The patient left the room in stable condition.Per imagery review by edwards engineer, a possible liner delamination was noted on the 14f esheath+.
 
Additional Manufacturer Narrative
This is three of three manufacturer reports being submitted for this case.The investigation is ongoing.

Brand Name
EDWARDS ESHEATH PLUS INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25043034
Report Number2015691-2026-14821
Device Sequence Number18536877
Product Code DYB
UDI-Device Identifier00690103215465
UDI-Public(01)00690103215465(17)270904(11)250904
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number914ESPA
Device Lot Number66962129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale